# SDR CA111111004

- Difficulty date: November 8, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Airbus A319-114
- Aircraft time: 40,601 hours
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Warning Light
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH WHEN FLAP 1 WAS SELECTED THE CREW RECEIVED A SLAT WINGTIP BRAKE ECAM MESSAGE.  GO AROUND CARRIED OUT, CREW REQUESTED EMERGENCY VEHICLES AS A PRECAUTION.  FLIGHT LANDED WITH FLAP 3/SLAT <1 VAPP 147.  RESET OF THE (WTB) WING TIP BRAKE OF THE SLAT SYS ON THE GROUND C/OUT IAW AMM 27-80-00-869-004. OPS CHECK C/OUT OF FLAPS/SLATS SYS WITH NO FAULTS.  OPS CHECKED SERV.
